Sh:841

Bib entry
@article{Sh:841,
 author = {Shelah, Saharon and S{\'a}gi, G{\'a}bor},
 title = {{On topological properties of ultraproducts of finite sets}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {51},
 number = {3},
 year = {2005},
 pages = {254--257},
 issn = {0942-5616},
 doi = {10.1002/malq.200410024},
 mrclass = {54A25 (03C20 54D10)},
 mrnumber = {2135487},
 mrreviewer = {Klaas Pieter Hart},
 doi = {10.1002/malq.200410024},
 note = {\href{https://arxiv.org/abs/math/0404148}{arXiv: math/0404148}},
 arxiv_number = {math/0404148}
}